# SDR UIEA2023052300508

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE - FOUND FUSELAGE SKIN SURFACE HAVE LIGHTNING AT STA 666 BETWEEN S-42L AND S-43L( 1) ACCOMPLISH EI NO. T2023A53M-1111 REV 0. 2) ACCOMPLISHED EI NO T2023A53M-1111 REV 1 AND EI ATTACHED TO W/O NO. 8225279. 3) JOB COMPLETED AND CONDITIONAL CHECK NORMAL )
